Alert archive / North Carolina / Tornado Warnings in 2009

Tornado Warning 27, NWS Newport/Morehead City, NC

July 25, 2009Greene County, North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at Jul 25, 2009, 8:37 PM EDT for Greene County, North Carolina. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2009, 8:37 PM EDT (00:37 UTC)
Expired
Jul 25, 2009, 9:00 PM EDT
In force
23 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon

County Greene County, NC

The radar

The Raleigh/Durham radar (KRAX), 68 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2009-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2009-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2191 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KMHX 260037
TORMHX
NCC079-260115-
/O.NEW.KMHX.TO.W.0027.090726T0037Z-090726T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
837 PM EDT SAT JUL 25 2009

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A

* TORNADO WARNING FOR...
  GREENE COUNTY IN EASTERN NORTH CAROLINA...

* UNTIL 915 PM EDT

* AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SHINE...OR
  8 MILES NORTHEAST OF GOLDSBORO...MOVING NORTHEAST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  SHINE BY 850 PM EDT...
  LINDELL BY 900 PM EDT...
  SNOW HILL BY 910 PM EDT...
  CASTORIA...LIZZIE AND 7 MILES WEST OF MAURY BY 915 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3544 7783 3555 7783 3561 7771 3548 7757
      3538 7779 3540 7781 3543 7784
TIME...MOT...LOC 0037Z 242DEG 14KT 3544 7786

$$

CULLEN
2 follow-up statements
000 
WWUS52 KMHX 260048
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
848 PM EDT SAT JUL 25 2009

NCC079-260115-
/O.CON.KMHX.TO.W.0027.000000T0000Z-090726T0115Z/
GREENE NC-
848 PM EDT SAT JUL 25 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR GREENE
COUNTY...

AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SHINE...OR 11
MILES NORTH OF LA GRANGE...MOVING NORTHEAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  LINDELL BY 900 PM EDT...
  CASTORIA...SNOW HILL...LIZZIE AND 6 MILES SOUTH OF WALSTONBURG BY
  915 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3544 7783 3555 7783 3561 7771 3548 7757
      3538 7779 3540 7781 3543 7784
TIME...MOT...LOC 0048Z 242DEG 14KT 3546 7781

$$

CULLEN
000 
WWUS52 KMHX 260100
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
900 PM EDT SAT JUL 25 2009

NCC079-260109-
/O.CAN.KMHX.TO.W.0027.000000T0000Z-090726T0115Z/
GREENE NC-
900 PM EDT SAT JUL 25 2009

...THE TORNADO WARNING FOR GREENE COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED. THEREFORE THE 
TORNADO WARNING IS CANCELLED.

LAT...LON 3544 7783 3555 7783 3561 7771 3548 7757
      3538 7779 3540 7781 3543 7784
TIME...MOT...LOC 0059Z 244DEG 19KT 3549 7774

$$

CULLEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Jul 25, 8:00 PM EDT, 37 minutes earlier.

Area forecast discussion, Jul 25, 8:00 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
800 PM EDT SAT JUL 25 2009

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL REMAIN NEARLY STATIONARY TO THE WEST
OF THE AREA THROUGH SUN NIGHT. A COLD FRONT WILL APPROACH FROM THE W
MON...THEN STALL AND DISSIPATE OVER CENTRAL NC TUE.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
WILL CONTINUE CHC POPS INTO EARLY EVENING FOR LINGERING ACTIVITY ON
SEA BREEZE. DO NOT SEE ANY SUPPORT FOR ACTIVITY OVERNIGHT EXCEPT
COASTAL SECTIONS TOWARD MORNING. PATCHY FOG LIKELY AGAIN FOR INLAND
SECTIONS. MOS BLEND FOR MIN TEMPS.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
INLAND TROF/OFFSHORE HIGH PATTERN WILL CONTINUE DURING PERIOD BUT
UPPER TROF WILL SHARPEN MON-TUE...ALLOWING APPROACH OF ANOTHER COLD
FRONT. THIS WILL ALLOW MORE SHRT WV ACTIVITY ACROSS AREA AS
WELL...THUS MORE COVERAGE OF CONVECTIVE ACTIVITY AND POSSIBILITY OF
OVERNIGHT ACTION. PREVIOUS FCST HAD THIS HANDLED WELL WITH POPS AND
MADE LITTLE CHANGE. 20/30 POPS FOR SUN AFTN...THEN 20% OVERNIGHT AND
30/40% AFTN/EVE REST OF PERIOD. TEMPS PSBLY A FEW DEGS WARMER SUN
AND MON...BUT MAINLY STILL LOW 90S INLAND AND MID-UPR 80S COAST.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MODELS CONTINUE TO INDICATE DECREASING AMPLIFICATION OF MIDWEST UPR
TROF DURING PERIOD...ALLOWING UPR RIDGE TO BUILD W OVER SE U.S. THIS
WILL KEEP INLAND TROF/OFFSHORE HIGH PATTERN OVER NC BUT KEEP FRONTS
STALLED TO N. KEPT POPS IN 20-40 RANGE WITH SOME DIURNAL TREND.
TEMPS WILL CONTINUE SLIGHTLY ABOVE NORMAL.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
ONGOING CONVECTION MAY CLIP PGV DURING THE EVENING OTHERWISE
MOSTLY CLEAR SKIES AS CLOUDS DISSIPATE TONIGHT. VERY SIMILAR
CONDITIONS AS LAST NIGHT WITH THE ONE EXCEPTION BEING AN
INCREASED SW FLOW. THIS SHOULD PREVENT DECOUPLING UNTIL EARLY SUN
MORNING...WHICH SHOULD INHIBIT DENSE FOG DEVELOPMENT UNTIL THEN.
COULD SEE SOME MVFR VSBYS/CIGS AFTR MIDNIGHT THEN IFR TWD DAYBREAK.
TYPICAL AFT CU EXP SUN AFTERNOON WITH SOME ISO TSRA.

HIGH PRES BACK BUILDING OVER THE E SEABOARD WILL LEAD TO
PREDOMINANT SW FLOW OVER THE REGION. A SERIES OF SHORT WAVES WILL
SKIRT BY TO OUR N DURING THE WEEK...BUT NO FRONTS ARE EXP TO REACH
THE REGION KEEPING THE WEATHER FAIRLY BENIGN EXCEPT FOR AFT
CONVECTION.

&&

.MARINE...
SE SWELL IS CONTINUING TO DIMINISH WITH SEAS FALLING BELOW 5 FT
ACROSS THE AREA. A STEADILY INCREASING SW FLOW OVER THE NEXT 24-48
HRS WILL ADD A BIT MORE CHOP TO THE SEAS...SO DESPITE SWELL
DIMINISHING COULD STILL SEE SOME 5 FT SEAS ESP ALONG CENTRAL
WATERS NEAR HATTERAS FOR SUN/SUN NT. THE WINDS ARE EXP TO REACH
20KT...SO DONT SEE ENOUGH CHOP DEVELOPMENT TO CREATE SCA THOUGH
CANT RULE OUT A STRAY 6 FT IN OUTER WATERS. THE SW WINDS WILL
LEAD TO ENHANCED SEA BREEZE WINDS NEAR AREA BEACHES...ESP S FACING
WHERE WE COULD SEE 20 MPH WINDS. SOME WEAK SHORT WAVES ARE FCST TO
SKIRT BY TO OUR N OVER THE COMING WEEK...BUT NONE OF THE SFC
FRONTS ARE EXP TO REACH THE REGION. BY WED A WEAK LOW IS EXP TO
DEVELOP OVER THE GULF STATES AND SKIRT BY US...TIGHTENING THE PRES
GRAD AND INCREASING WINDS TO NEAR SCA. THIS COULD PUSH SEAS BACK
TO 4 TO 6 FT WED NT/THU BEFORE COMING BACK DOWN. OVERALL PATTERN
VERY TYPICAL OF MID SUMMER WITH PREDOMINANT SW FLOW.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...JBM
NEAR TERM...JBM
SHORT TERM...JBM
LONG TERM...JBM
AVIATION...BTC/SJ
MARINE...BTC/SJ
Hazardous weather outlook, Jul 25, 3:57 PM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
357 PM EDT SAT JUL 25 2009

NCZ029-044>047-079>081-090>094-262000-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
357 PM EDT SAT JUL 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY HOWEVER
THE THREAT FOR THE STORMS TO BECOME SEVERE IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-262000-
OUTER BANKS HYDE-
357 PM EDT SAT JUL 25 2009

...HIGH THREAT OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...MODERATE THREAT OF RIP CURRENTS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH THREAT OF RIP CURRENTS.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY HOWEVER THE THREAT
FOR THE STORMS TO BECOME SEVERE IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE THREAT OF RIP CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-262000-
OUTER BANKS DARE-
357 PM EDT SAT JUL 25 2009

...HIGH THREAT OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING SOUTH OF RODANTHE...
...MODERATE THREAT OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING NORTH OF RODANTHE ...
...MODERATE THREAT OF RIP CURRENTS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING SOUTH OF RODANTHE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE THREAT OF RIP CURRENTS.
   HIGH THREAT OF RIP CURRENTS.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY HOWEVER THE THREAT
FOR THE STORMS TO BECOME SEVERE IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE THREAT OF RIP CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-262000-
CARTERET-
357 PM EDT SAT JUL 25 2009

...HIGH THREAT OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING NORTH OF CAPE LOOKOUT...
...MODERATE THREAT OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING SOUTH OF CAPE LOOKOUT...
...MODERATE THREAT OF RIP CURRENTS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING NORTH OF CAPE LOOKOUT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE THREAT OF RIP CURRENTS.
   HIGH THREAT OF RIP CURRENTS.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY HOWEVER THE THREAT
FOR THE STORMS TO BECOME SEVERE IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE THREAT OF RIP CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-262000-
ONSLOW-
357 PM EDT SAT JUL 25 2009

...MODERATE THREAT OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE THREAT OF RIP CURRENTS.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY HOWEVER THE THREAT
FOR THE STORMS TO BECOME SEVERE IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 25, 3:35 PM EDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
335 PM EDT SAT JUL 25 2009

NCZ092-093-252030-
JONES-CRAVEN-
335 PM EDT SAT JUL 25 2009

...STRONG THUNDERSTORMS WILL AFFECT CRAVEN AND JONES COUNTIES UNTIL
430 PM EDT...

AT 334 PM EDT...THERE WERE STRONG THUNDERSTORMS OVER HOFMANN FOREST
IN NORTHEAST ONSLOW COUNTY...MOVING NORTHEAST AT 15 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR MAYSVILLE AT 345 PM EDT...POLLOCKSVILLE
AT 410 PM EDT...CATFISH LAKE AT 415 PM EDT. OTHER LOCATIONS TO BE
AFFECTED BY THE STORMS INCLUDE NEW BERN...RIVER BEND...TRENT
WOODS...CROATAN...RIVERDALE...CLARK...FAIRFIELD HARBOR AND BRICES
CREEK AS IT MOVES INTO CRAVEN COUNTY. WIND GUSTS OF 30 TO 40 MPH AND
SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. THIS STORM IS
PRODUCING AN EXCESSIVE AMOUNT OF DEADLY LIGHTNING.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.

21

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 4:35 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven40 min
Jul 26, 4:50 PM EDTSevere Thunderstorm WarningMHXTyrrell, Washington40 min

Nearby

Tornado Warnings in North Carolina, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.